Alert archive / Iowa / River Flood Warnings in 2011

River Flood Warning 101, NWS Quad Cities, IA

June 26, 2011Des Moines County, Henry County, Lee County, Iowa

NWS Quad Cities, IA issued this river flood warning at Jun 26, 2011, 10:16 PM CDT for Des Moines County, Henry County, Lee County, Iowa. It took effect at Jun 27, 2011, 4:36 PM CDT. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Jun 26, 2011, 10:16 PM CDT (03:16 UTC)
In effect from
Jun 27, 2011, 4:36 PM CDT
Expired
Jun 28, 2011, 9:58 AM CDT
In force
17 hr
Issued by
NWS Quad Cities, IA
Flood severity
Minor

Counties Des Moines County, IA, Henry County, IA, Lee County, IA

The radar

The Quad Cities radar (KDVN), 109 km from the middle of the area, began a volume at 03:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Skunk River at Augusta (AGSI4). The gauge peaked at 15.30 ft at Jun 27, 2011, 11:00 PM CDT.

actionminormoderate101214161806/2706/2806/29
Action stage
14 ft
Minor stage
15 ft
Moderate stage
17 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05474000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

165 
WGUS43 KDVN 270316
FLWDVN


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1016 PM CDT SUN JUN 26 2011

.RUNOFF FROM HEAVY RAINFALL SUNDAY NIGHT OVER FAR SOUTHEAST
IOWA AND NORTHEAST MISSOURI IS EXPECTED TO RESULT IN FLOODING
ALONG PORTIONS OF THE MISSISSIPPI...SKUNK AND DES MOINES RIVERS.

RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR
THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES .

&&

ILC067-MOC045-271516-
/O.NEW.KDVN.FL.W.0100.110628T2100Z-110704T1200Z/
/GGYM7.1.ER.110628T2100Z.110629T1800Z.110703T0000Z.NO/
1016 PM CDT SUN JUN 26 2011

...FLOOD WARNING IN EFFECT UNTIL SATURDAY EVENING...

THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A
* FLOOD WARNING FOR
  THE MISSISSIPPI RIVER AT GREGORY LANDING.
* UNTIL SATURDAY EVENING.
* AT 9:30 PM SUNDAY THE STAGE WAS 13.5 FEET...AND RISING. 
* FLOOD STAGE IS 15 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE TUESDAY...AND CONTINUE RISING TO 
  15.5 FEET WEDNESDAY.

$$

IAC057-087-111-271515-
/O.NEW.KDVN.FL.W.0101.110628T0600Z-110701T0900Z/
/AGSI4.1.ER.110628T0600Z.110629T0000Z.110629T2100Z.NO/
1016 PM CDT SUN JUN 26 2011

...FLOOD WARNING IN EFFECT UNTIL WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A
* FLOOD WARNING FOR
  THE SKUNK RIVER AT AUGUSTA.
* UNTIL WEDNESDAY.
* AT 9:30 PM SUNDAY THE STAGE WAS 10.6 FEET...AND RISING. 
* FLOOD STAGE IS 15 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE TUESDAY MORNING...AND CONTINUE 
  RISING TO 15.7 FEET TUESDAY EVENING. FALL BELOW FLOOD STAGE 
  WEDNESDAY.
* IMPACT...AT 15 FEET...WATER OVERFLOWS THE SOUTH RIVER BANK NEAR 
  THE PERKINS ROAD BRIDGE AT AUGUSTA.

$$

IAC111-177-271515-
/O.NEW.KDVN.FL.W.0102.110628T1342Z-110630T1942Z/
/KEQI4.1.ER.110628T1342Z.110629T0000Z.110629T0742Z.NO/
1016 PM CDT SUN JUN 26 2011

...FLOOD WARNING IN EFFECT UNTIL WEDNESDAY MORNING...

THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A
* FLOOD WARNING FOR
  THE DES MOINES RIVER AT KEOSAUQUA.
* UNTIL WEDNESDAY MORNING.
* AT 9:15 PM SUNDAY THE STAGE WAS 17.6 FEET...AND RISING. 
* FLOOD STAGE IS 22 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE TUESDAY MORNING...AND CONTINUE 
  RISING TO 22.6 FEET TUESDAY EVENING. FALL BELOW FLOOD STAGE 
  WEDNESDAY MORNING.
* IMPACT...AT 22 FEET...WATER AFFECTS LOW-LYING AGRICULTURAL AREAS.

$$

IAC111-MOC045-271515-
/O.NEW.KDVN.FL.W.0103.110627T2149Z-110704T0600Z/
/SFLM7.2.ER.110627T2149Z.110629T0000Z.110702T1800Z.NO/
1016 PM CDT SUN JUN 26 2011

...FLOOD WARNING IN EFFECT UNTIL SATURDAY...

THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A
* FLOOD WARNING FOR
  THE DES MOINES RIVER AT ST FRANCISVILLE.
* UNTIL SATURDAY.
* AT 9:00 PM SUNDAY THE STAGE WAS 15.8 FEET...AND RISING. 
* FLOOD STAGE IS 18 FEET.
* NO FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE MONDAY...AND CONTINUE RISING TO 
  22.7 FEET TUESDAY EVENING. FALL BELOW FLOOD STAGE SATURDAY.
* IMPACT...AT 22 FEET...WATER RISES OVER THE HIGHEST RIVER BANKS.

$$
5 follow-up statements
997 
WGUS83 KDVN 270926
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
426 AM CDT MON JUN 27 2011

.THE HEAVY RAINS THE FELL OVERNIGHT...OVER PARTS OF SOUTHEAST IOWA...WEST 
CENTRAL ILLINOIS AND NORTHEAST MISSOURI HAS CAUSED SOME FLOODING ON THE 
TRIBUTARIES AND THE MISSISSIPPI RIVER.

RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR
THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES .

&&

ILC067-MOC045-280126-
/O.EXT.KDVN.FL.W.0100.110627T2047Z-110704T1200Z/
/GGYM7.1.ER.110627T2047Z.110629T1800Z.110703T0000Z.NO/
426 AM CDT MON JUN 27 2011

...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT GREGORY LANDING.
* UNTIL SATURDAY EVENING.
* AT  4:00 AM MONDAY THE STAGE WAS 14.1 FEET...AND RISING. 
* FLOOD STAGE IS  15 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE TODAY...AND CONTINUE RISING TO 
  15.5 FEET WEDNESDAY. FALL BELOW FLOOD STAGE SATURDAY EVENING.


$$

IAC057-087-111-280125-
/O.EXT.KDVN.FL.W.0101.110628T0130Z-110630T1800Z/
/AGSI4.1.ER.110628T0130Z.110628T1200Z.110629T0600Z.NO/
426 AM CDT MON JUN 27 2011

...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE SKUNK RIVER AT AUGUSTA.
* UNTIL WEDNESDAY MORNING.
* AT  3:30 AM MONDAY THE STAGE WAS 12.9 FEET...AND RISING. 
* FLOOD STAGE IS  15 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE THIS EVENING...AND CONTINUE 
  RISING TO 15.5 FEET TUESDAY MORNING. FALL BELOW FLOOD STAGE 
  WEDNESDAY MORNING.
* IMPACT...AT  15 FEET...WATER OVERFLOWS THE SOUTH RIVER BANK NEAR 
  THE PERKINS ROAD BRIDGE AT AUGUSTA.

$$

IAC111-177-280125-
/O.EXT.KDVN.FL.W.0102.110627T1715Z-110630T0730Z/
/KEQI4.1.ER.110627T1715Z.110628T0600Z.110628T1930Z.NO/
426 AM CDT MON JUN 27 2011

...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY...

THE FLOOD WARNING CONTINUES FOR
  THE DES MOINES RIVER AT KEOSAUQUA.
* UNTIL TUESDAY.
* AT  3:15 AM MONDAY THE STAGE WAS 20.8 FEET...AND RISING. 
* FLOOD STAGE IS  22 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE TODAY...AND CONTINUE RISING TO 
  22.6 FEET TUESDAY MORNING. FALL BELOW FLOOD STAGE TUESDAY.
* IMPACT...AT  22 FEET...WATER AFFECTS LOW-LYING AGRICULTURAL AREAS.

$$

IAC111-MOC045-280125-
/O.EXT.KDVN.FL.W.0103.110627T0922Z-110703T1800Z/
/SFLM7.2.ER.110627T0551Z.110628T1200Z.110702T0600Z.NO/
426 AM CDT MON JUN 27 2011

...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE DES MOINES RIVER AT ST FRANCISVILLE.
* UNTIL SATURDAY MORNING.
* AT  3:00 AM MONDAY THE STAGE WAS 20.4 FEET...AND RISING. 
* FLOOD STAGE IS  18 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...RISE TO 22.7 FEET TUESDAY MORNING. FALL BELOW FLOOD 
  STAGE SATURDAY MORNING.
* IMPACT...AT  22 FEET...WATER RISES OVER THE HIGHEST RIVER BANKS.

$$

MOC045-280125-
/O.EXT.KDVN.FL.W.0104.000000T0000Z-110701T0600Z/
/WYLM7.1.ER.110627T0656Z.110627T1800Z.110629T1800Z.NO/
426 AM CDT MON JUN 27 2011

...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY...

THE FLOOD WARNING CONTINUES FOR
  THE FOX RIVER AT WAYLAND.
* UNTIL WEDNESDAY.
* AT  4:00 AM MONDAY THE STAGE WAS 15.9 FEET...AND RISING. 
* FLOOD STAGE IS  15 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 17.7 FEET TODAY. FALL BELOW FLOOD STAGE 
  WEDNESDAY.
* IMPACT...AT  15 FEET...WATER AFFECTS AGRICULTURAL LAND ON THE SOUTH
  BANK.

$$

ILC067-109-280125-
/O.CON.KDVN.FL.W.0105.110627T1320Z-110702T0824Z/
/CLMI2.1.ER.110627T1320Z.110628T1200Z.110630T2024Z.NO/
426 AM CDT MON JUN 27 2011

...FLOOD WARNING REMAINS IN EFFECT UNTIL THURSDAY...

THE FLOOD WARNING CONTINUES FOR
  THE LA MOINE RIVER AT COLMAR.
* UNTIL THURSDAY.
* AT  3:45 AM MONDAY THE STAGE WAS 19.2 FEET...AND RISING. 
* FLOOD STAGE IS  20 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE THIS MORNING...AND CONTINUE 
  RISING TO 21.8 FEET TUESDAY MORNING. FALL BELOW FLOOD STAGE 
  THURSDAY.
* IMPACT...AT  20 FEET...WATER AFFECTS THE LOWEST PORTIONS OF LAMBERT
  ROAD AND AFFECTS LAMAR ROAD APPROXIMATELY 100 FEET NORTH OF THE 
  INTERSECTION WITH COUNTY ROAD 26.

$$
632 
WGUS83 KDVN 271557
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1057 AM CDT MON JUN 27 2011

.HEAVY RAINS OF 2 TO 4 INCHES ACROSS SOUTHEAST IOWA...WESTERN
ILLINOIS AND NORTHEAST MISSOURI LAST NIGHT WILL CAUSE SEVERAL
RIVERS TO RISE.

RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR
THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES .

&&

ILC067-MOC045-280757-
/O.EXT.KDVN.FL.W.0100.110627T1550Z-110702T0900Z/
/GGYM7.1.ER.110627T1300Z.110628T0600Z.110630T2100Z.NO/
1057 AM CDT MON JUN 27 2011

...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT GREGORY LANDING.
* UNTIL THURSDAY.
* AT 10:30 AM MONDAY THE STAGE WAS 15.7 FEET...AND RISING. 
* FLOOD STAGE IS  15 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 16.9 FEET TUESDAY MORNING. FALL BELOW FLOOD 
  STAGE THURSDAY.
* IMPACT...AT  17 FEET...WATER AFFECTS THE ROAD NORTH OF THE GRAIN 
  ELEVATOR IN GREGORY LANDING.

$$

IAC057-087-111-280756-
/O.EXT.KDVN.FL.W.0101.110627T2136Z-110630T1400Z/
/AGSI4.1.ER.110627T2136Z.110628T0600Z.110629T0200Z.NO/
1057 AM CDT MON JUN 27 2011

...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE SKUNK RIVER AT AUGUSTA.
* UNTIL TUESDAY EVENING.
* AT 10:30 AM MONDAY THE STAGE WAS 14.5 FEET...AND RISING. 
* FLOOD STAGE IS  15 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE THIS AFTERNOON...AND CONTINUE
  RISING TO 15.5 FEET TUESDAY MORNING. FALL BELOW FLOOD STAGE
  TUESDAY EVENING.
* IMPACT...AT  15 FEET...WATER OVERFLOWS THE SOUTH RIVER BANK NEAR 
  THE PERKINS ROAD BRIDGE AT AUGUSTA.

$$

IAC111-177-280756-
/O.EXT.KDVN.FL.W.0102.110627T1550Z-110630T1030Z/
/KEQI4.1.ER.110627T1145Z.110628T0600Z.110628T2230Z.NO/
1057 AM CDT MON JUN 27 2011

...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY...

THE FLOOD WARNING CONTINUES FOR
  THE DES MOINES RIVER AT KEOSAUQUA.
* UNTIL TUESDAY.
* AT 10:15 AM MONDAY THE STAGE WAS 22.0 FEET...AND RISING. 
* FLOOD STAGE IS  22 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE THIS MORNING...AND CONTINUE 
  RISING TO 23.0 FEET TUESDAY MORNING. FALL BELOW FLOOD STAGE 
  TUESDAY.
* IMPACT...AT  22 FEET...WATER AFFECTS LOW-LYING AGRICULTURAL AREAS.

$$

IAC111-MOC045-280756-
/O.EXT.KDVN.FL.W.0103.000000T0000Z-000000T0000Z/
/SFLM7.2.ER.110627T0551Z.110628T1200Z.000000T0000Z.NO/
1057 AM CDT MON JUN 27 2011

...FLOOD WARNING NOW IN EFFECT UNTIL FURTHER NOTICE...

THE FLOOD WARNING CONTINUES FOR
  THE DES MOINES RIVER AT ST FRANCISVILLE.
* UNTIL FURTHER NOTICE.
* AT 10:00 AM MONDAY THE STAGE WAS 22.6 FEET...AND RISING. 
* FLOOD STAGE IS  18 FEET.
* MODERATE FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 23.6 FEET TUESDAY MORNING...THEN BEGIN FALLING.
* IMPACT...AT  22 FEET...WATER RISES OVER THE HIGHEST RIVER BANKS.

$$

MOC045-280756-
/O.EXT.KDVN.FL.W.0104.000000T0000Z-110701T0815Z/
/WYLM7.1.ER.110627T0656Z.110629T0000Z.110629T2015Z.NO/
1057 AM CDT MON JUN 27 2011

...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY...

THE FLOOD WARNING CONTINUES FOR
  THE FOX RIVER AT WAYLAND.
* UNTIL WEDNESDAY.
* AT 10:30 AM MONDAY THE STAGE WAS 17.3 FEET...AND RISING. 
* FLOOD STAGE IS  15 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 17.9 FEET THIS EVENING. FALL BELOW FLOOD STAGE 
  WEDNESDAY.
* IMPACT...AT  15 FEET...WATER AFFECTS AGRICULTURAL LAND ON THE SOUTH
  BANK.

$$

HAASE
739 
WGUS83 KDVN 280118
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
818 PM CDT MON JUN 27 2011

.UPDATED FLOOD FORECASTS. 

RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR
THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES .

&&

ILC067-MOC045-281718-
/O.EXT.KDVN.FL.W.0100.000000T0000Z-110703T1800Z/
/GGYM7.1.ER.110627T1300Z.110629T0000Z.110702T0600Z.NO/
818 PM CDT MON JUN 27 2011

...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT GREGORY LANDING.
* UNTIL SATURDAY MORNING.
* AT  8:00 PM MONDAY THE STAGE WAS 16.9 FEET...AND RISING. 
* FLOOD STAGE IS  15 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 17.5 FEET TUESDAY EVENING. FALL BELOW FLOOD 
  STAGE SATURDAY MORNING.
* IMPACT...AT  17 FEET...WATER AFFECTS THE ROAD NORTH OF THE GRAIN 
  ELEVATOR IN GREGORY LANDING.

$$

IAC057-087-111-281717-
/O.EXT.KDVN.FL.W.0101.000000T0000Z-110701T0051Z/
/AGSI4.1.ER.110627T2100Z.110628T1800Z.110629T1251Z.NO/
818 PM CDT MON JUN 27 2011

...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE SKUNK RIVER AT AUGUSTA.
* UNTIL WEDNESDAY MORNING.
* AT  7:30 PM MONDAY THE STAGE WAS 15.2 FEET...AND RISING. 
* FLOOD STAGE IS  15 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 15.9 FEET TUESDAY. FALL BELOW FLOOD STAGE 
  WEDNESDAY MORNING.
* IMPACT...AT  16 FEET...WATER FLOODS SOME AGRICULTURAL LAND NEAR THE
  RIVER.

$$

IAC111-177-281717-
/O.EXT.KDVN.FL.W.0102.000000T0000Z-110630T1424Z/
/KEQI4.1.ER.110627T1145Z.110628T1200Z.110629T0224Z.NO/
818 PM CDT MON JUN 27 2011

...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE DES MOINES RIVER AT KEOSAUQUA.
* UNTIL TUESDAY EVENING.
* AT  7:15 PM MONDAY THE STAGE WAS 21.6 FEET...AND FALLING. 
* FLOOD STAGE IS  22 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE TUESDAY MORNING...AND CONTINUE 
  RISING TO 22.5 FEET TUESDAY MORNING. FALL BELOW FLOOD STAGE 
  TUESDAY EVENING.
* IMPACT...AT  22 FEET...WATER AFFECTS LOW-LYING AGRICULTURAL AREAS.

$$

IAC111-MOC045-281717-
/O.CON.KDVN.FL.W.0103.000000T0000Z-000000T0000Z/
/SFLM7.2.ER.110627T0551Z.110628T1800Z.000000T0000Z.NO/
818 PM CDT MON JUN 27 2011

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

THE FLOOD WARNING CONTINUES FOR
  THE DES MOINES RIVER AT ST FRANCISVILLE.
* UNTIL FURTHER NOTICE.
* AT  7:00 PM MONDAY THE STAGE WAS 22.2 FEET...AND FALLING. 
* FLOOD STAGE IS  18 FEET.
* MODERATE FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 22.8 FEET TUESDAY...THEN BEGIN FALLING.
* IMPACT...AT  22 FEET...WATER RISES OVER THE HIGHEST RIVER BANKS.

$$

MOC045-281717-
/O.EXT.KDVN.FL.W.0104.000000T0000Z-110701T0755Z/
/WYLM7.2.ER.110627T0656Z.110628T0030Z.110629T1955Z.NO/
818 PM CDT MON JUN 27 2011

...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY...

THE FLOOD WARNING CONTINUES FOR
  THE FOX RIVER AT WAYLAND.
* UNTIL WEDNESDAY.
* AT  7:30 PM MONDAY THE STAGE WAS 18.0 FEET...AND RISING. 
* FLOOD STAGE IS  15 FEET.
* MODERATE FLOODING IS OCCURRING.
* FORECAST...FALL BELOW FLOOD STAGE WEDNESDAY.


$$

ILC067-109-281717-
/O.EXT.KDVN.FL.W.0105.000000T0000Z-110702T1054Z/
/CLMI2.2.ER.110627T0957Z.110628T1800Z.110630T2254Z.NO/
818 PM CDT MON JUN 27 2011

...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY...

THE FLOOD WARNING CONTINUES FOR
  THE LA MOINE RIVER AT COLMAR.
* UNTIL THURSDAY.
* AT  7:45 PM MONDAY THE STAGE WAS 22.1 FEET...AND STEADY. 
* FLOOD STAGE IS  20 FEET.
* MODERATE FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 22.4 FEET TUESDAY. FALL BELOW FLOOD STAGE 
  THURSDAY.
* IMPACT...AT  22 FEET...WATER AFFECTS LOWER ROADS AROUND BIRMINGHAM.

$$
813 
WGUS83 KDVN 281026
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
526 AM CDT TUE JUN 28 2011

.UPDATED RIVER FLOOD FORECASTS.

RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR
THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES .

&&

ILC067-MOC045-290226-
/O.CON.KDVN.FL.W.0100.000000T0000Z-110703T1800Z/
/GGYM7.1.ER.110627T1300Z.110629T0600Z.110702T0600Z.NO/
526 AM CDT TUE JUN 28 2011

...FLOOD WARNING REMAINS IN EFFECT UNTIL SATURDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT GREGORY LANDING.
* UNTIL SATURDAY MORNING.
* AT 5:00 AM TUESDAY THE STAGE WAS 16.9 FEET...AND STEADY. 
* FLOOD STAGE IS 15 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 17.5 FEET WEDNESDAY MORNING. FALL BELOW FLOOD 
  STAGE SATURDAY MORNING.
* IMPACT...AT 17 FEET...WATER AFFECTS THE ROAD NORTH OF THE GRAIN 
  ELEVATOR IN GREGORY LANDING.

$$

IAC057-087-111-290225-
/O.CON.KDVN.FL.W.0101.000000T0000Z-110701T0051Z/
/AGSI4.1.ER.110627T2100Z.110629T0000Z.110629T1251Z.NO/
526 AM CDT TUE JUN 28 2011

...FLOOD WARNING REMAINS IN EFFECT UNTIL WEDNESDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE SKUNK RIVER AT AUGUSTA.
* UNTIL WEDNESDAY MORNING.
* AT 4:30 AM TUESDAY THE STAGE WAS 15.1 FEET...AND FALLING. 
* FLOOD STAGE IS 15 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 15.7 FEET THIS AFTERNOON. FALL BELOW FLOOD
  STAGE WEDNESDAY MORNING.
* IMPACT...AT 15 FEET...WATER OVERFLOWS THE SOUTH RIVER BANK NEAR 
  THE PERKINS ROAD BRIDGE AT AUGUSTA.

$$

IAC111-177-290225-
/O.EXT.KDVN.FL.W.0102.000000T0000Z-110630T1718Z/
/KEQI4.1.ER.110627T1145Z.110629T0000Z.110629T0518Z.NO/
526 AM CDT TUE JUN 28 2011

...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE DES MOINES RIVER AT KEOSAUQUA.
* UNTIL WEDNESDAY MORNING.
* AT 4:15 AM TUESDAY THE STAGE WAS 20.8 FEET...AND FALLING. 
* FLOOD STAGE IS 22 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE TODAY...AND CONTINUE RISING TO 
  22.4 FEET THIS EVENING. FALL BELOW FLOOD STAGE WEDNESDAY MORNING.
* IMPACT...AT 22 FEET...WATER AFFECTS LOW-LYING AGRICULTURAL AREAS.

$$

IAC111-MOC045-290225-
/O.CON.KDVN.FL.W.0103.000000T0000Z-000000T0000Z/
/SFLM7.2.ER.110627T0551Z.110629T0000Z.000000T0000Z.NO/
526 AM CDT TUE JUN 28 2011

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

THE FLOOD WARNING CONTINUES FOR
  THE DES MOINES RIVER AT ST FRANCISVILLE.
* UNTIL FURTHER NOTICE.
* AT 4:00 AM TUESDAY THE STAGE WAS 21.3 FEET...AND FALLING. 
* FLOOD STAGE IS 18 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...RISE TO 22.7 FEET THIS EVENING...THEN BEGIN FALLING.
* IMPACT...AT 22 FEET...WATER RISES OVER THE HIGHEST RIVER BANKS.

$$

MOC045-290225-
/O.CON.KDVN.FL.W.0104.000000T0000Z-110701T0755Z/
/WYLM7.2.ER.110627T0656Z.110628T0715Z.110629T1955Z.NO/
526 AM CDT TUE JUN 28 2011

...FLOOD WARNING REMAINS IN EFFECT UNTIL WEDNESDAY...

THE FLOOD WARNING CONTINUES FOR
  THE FOX RIVER AT WAYLAND.
* UNTIL WEDNESDAY.
* AT 4:30 AM TUESDAY THE STAGE WAS 18.0 FEET...AND FALLING. 
* FLOOD STAGE IS 15 FEET.
* MODERATE FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 18.1 FEET TODAY. FALL BELOW FLOOD STAGE 
  WEDNESDAY.


$$

ILC067-109-290225-
/O.CON.KDVN.FL.W.0105.000000T0000Z-110702T1054Z/
/CLMI2.2.ER.110627T0957Z.110629T0600Z.110630T2254Z.NO/
526 AM CDT TUE JUN 28 2011

...FLOOD WARNING REMAINS IN EFFECT UNTIL THURSDAY...

THE FLOOD WARNING CONTINUES FOR
  THE LA MOINE RIVER AT COLMAR.
* UNTIL THURSDAY.
* AT 4:45 AM TUESDAY THE STAGE WAS 21.7 FEET...AND FALLING. 
* FLOOD STAGE IS 20 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...RISE TO 22.4 FEET WEDNESDAY MORNING. FALL BELOW FLOOD 
  STAGE THURSDAY.
* IMPACT...AT 22 FEET...WATER AFFECTS LOWER ROADS AROUND BIRMINGHAM.

$$
076 
WGUS83 KDVN 281458
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
958 AM CDT TUE JUN 28 2011

RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR
THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES .

&&

IAC057-087-111-281528-
/O.CAN.KDVN.FL.W.0101.000000T0000Z-110701T0051Z/
/AGSI4.1.ER.110627T2100Z.110628T1030Z.110628T1325Z.NO/
958 AM CDT TUE JUN 28 2011

...FLOOD WARNING IS CANCELLED...

THE FLOOD WARNING IS CANCELLED FOR
  THE SKUNK RIVER AT AUGUSTA.
* AT  9:30 AM TUESDAY THE STAGE WAS 14.9 FEET...AND FALLING. 
* FLOOD STAGE IS  15 FEET.
* FELL BELOW FLOOD STAGE AT  8:25 AM TUESDAY.
* NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST.
* FORECAST...FALL TO 13.6 FEET WEDNESDAY MORNING.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this river flood warning went out at Jun 26, 4:49 PM CDT, 5 hours 27 minutes earlier.

Area forecast discussion, Jun 26, 4:49 PM CDT, 5 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
449 PM CDT SUN JUN 26 2011

.UPDATE...
STORMS OVER SOUTHERN IOWA HAVE INTENSIFIED...AND ARE TRAINING EAST
OVER IOWA NOW. LOOKING AT CORFIDI VECTORS...THIS SHOULD CONTINUE
TO MOVE EAST...AND GRADUALLY MOVE SOUTHEAST WITH TIME...RIGHT INTO
OUR SATURATED SOUTH. THIS ALONG CARRIES A FLASH FLOOD THREAT...AND
WITH STORMS AGAIN EXPECTED OVERNIGHT INTO MONDAY MORNING...THIS
THREAT WILL CONTINUE THROUGH AROUND 15Z MONDAY. PRODUCTS ISSUED ALREADY.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR DES MOINES-HENRY IA-
     JEFFERSON-KEOKUK-LEE-LOUISA-VAN BUREN-WASHINGTON.

IL...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR HANCOCK-HENDERSON-
     MCDONOUGH-WARREN.

MO...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR CLARK-SCOTLAND.

&&

ERVIN
Hazardous weather outlook, Jun 26, 4:14 AM CDT, 18 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
414 AM CDT SUN JUN 26 2011

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-270915-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
414 AM CDT SUN JUN 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE MAINLY SOUTH OF A LINE FROM
FAIRFIELD TO MACOMB TODAY. SEVERE WEATHER IS NOT EXPECTED WITH
THESE THUNDERSTORMS.

TONIGHT...THUNDERSTORMS ARE LIKELY OVER MOST OF THE OUTLOOK AREA.
SOME OF THESE STORMS MAY SEVERE...ESPECIALLY WEST OF A LINE FROM
INDEPENDENCE TO KEWANEE WHERE THE STORM PREDICTION CENTER HAS A
SLIGHT RISK. THE MAIN SEVERE WEATHER THREAT WILL BE DAMAGING
WIND...WITH LARGE HAIL POSSIBLE AS WELL.

THUNDERSTORMS OVERNIGHT WILL ALSO BE CAPABLE OF PRODUCING HEAVY
RAINFALL. THIS MAY RESULT IN FLASH FLOODING...ESPECIALLY IN AREAS
OF SOUTHEAST IOWA...NORTHEAST MISSOURI...AND WEST CENTRAL ILLINOIS
THAT HAVE BEEN SATURATED FROM HEAVY RAINFALL EVENTS OVER THE PAST
WEEK.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY FOR WEST
CENTRAL AND NORTHWEST ILLINOIS AND SOUTHEAST IOWA AND NORTHEAST
MISSOURI.  THUNDERSTORMS ARE EXPECTED TO DEVELOP OR INTENSIFY ALONG A
COLD FRONT MOVING THROUGH THE REGION LATE MONDAY MORNING AND MONDAY
AFTERNOON.  THE MAIN SEVERE WEATHER THREATS WILL BE DAMAGING WINDS
AND LARGE HAIL.

BY THE END OF THE WEEK HOT AND HUMID WEATHER IS EXPECTED TO SPREAD
OVER THE AREA.  AT THIS TIME FRIDAY LOOKS LIKE THE HOTTEST DAY WITH
HIGHS IN THE LOWER TO MIDDLE 90S AND HEAT INDICES NEAR OR ABOVE
100.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

SHEETS/DLF

In the hours before

Local storm report, Jun 26, 8:47 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
847 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TSTM WND DMG     CANTRIL                 40.64N 92.07W
06/26/2011                   VAN BUREN          IA   EMERGENCY MNGR

            TREE DOWN ON HOUSE.

0825 PM     TSTM WND DMG     FARMINGTON              40.64N 91.74W
06/26/2011                   VAN BUREN          IA   EMERGENCY MNGR

            TREE DOWN ON MOBILE HOME

0830 PM     FLASH FLOOD      NW MEMPHIS              40.46N 92.17W
06/26/2011                   SCOTLAND           MO   PUBLIC

            WATER FLOWING 2 TO 3 INCHES DEEP ACROSS MAIN STREET AND
            DITCHES.

0835 PM     FLASH FLOOD      KEOSAUQUA               40.73N 91.96W
06/26/2011                   VAN BUREN          IA   EMERGENCY MNGR

            FLOODING OCCURRING THROUGHOUT VAN BUREN COUNTY

0755 PM     TSTM WND DMG     MILTON                  40.67N 92.16W
06/26/2011                   VAN BUREN          IA   EMERGENCY MNGR

            TREES DOWN IN TOWN

&&

DC
Local storm report, Jun 26, 9:01 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
901 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     HEAVY RAIN       3 NNE CHARLIE HEATH MEM 40.61N 91.87W
06/26/2011  M1.40 INCH       VAN BUREN          IA   TRAINED SPOTTER

            RAINFELL OVER A 35 MINUTE PERIOD.

&&

DC
Local storm report, Jun 26, 9:02 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
902 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     HEAVY RAIN       3 NNE CHARLIE HEATH MEM 40.61N 91.87W
06/26/2011  M1.40 INCH       VAN BUREN          IA   TRAINED SPOTTER

            RAIN FELL OVER A 35 MINUTE PERIOD.

&&

DC
Local storm report, Jun 26, 9:16 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
916 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND DMG     FORT MADISON            40.62N 91.35W
06/26/2011                   LEE                IA   LAW ENFORCEMENT

            POWER OUT THROUGHOUT WEST SIDE OF FORT MADISON.

&&

ERVIN
Special weather statement, Jun 26, 9:29 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
929 PM CDT SUN JUN 26 2011

ILZ025-026-034-035-270330-
HANCOCK-HENDERSON-MCDONOUGH-WARREN-
929 PM CDT SUN JUN 26 2011

...STRONG STORMS WITH HEAVY RAIN AND SMALL HAIL...

AT 927 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM TERRE HAUTE TO 9
MILES SOUTHWEST OF AUGUSTA...MOVING EAST AT 35 MPH.

* THUNDERSTORMS WILL BE NEAR...
  RARITAN AND BLANDINSVILLE AROUND 935 PM CDT...
  AUGUSTA AND COLMAR AROUND 940 PM CDT...
  TENNESSEE...SCIOTA AND COLCHESTER AROUND 945 PM CDT...
  ROSEVILLE AND FANDON AROUND 950 PM CDT...
  WESTERN ILLINOIS UNIVERSITY AROUND 955 PM CDT...

PENNY SIZE HAIL...WINDS GREATER THAN 35 MPH...HEAVY RAIN...
ARE EXPECTED WITH THESE STORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR SOUTHEAST IOWA AND WEST CENTRAL ILLINOIS AND NORTHEAST
MISSOURI.

LAT...LON 4091 9097 4090 9044 4028 9044 4027 9045
      4028 9090 4019 9090 4019 9091 4019 9101
TIME...MOT...LOC 0229Z 270DEG 29KT 4069 9090 4016 9106

ERVIN
Local storm report, Jun 26, 9:34 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
934 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     TSTM WND GST     6 W CARTHAGE            40.40N 91.24W
06/26/2011  E45.00 MPH       HANCOCK            IL   TRAINED SPOTTER

            TORRENTIAL RAINS.

0930 PM     HEAVY RAIN       BURLINGTON              40.81N 91.12W
06/26/2011  M1.06 INCH       DES MOINES         IA   ASOS

            RAIN FELL IN 20 MINUTES.

&&

DC

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 7:01 PM CDTSevere Thunderstorm WarningDVNJefferson, Lee, Van Buren59 min
Jun 26, 7:53 PM CDTSevere Thunderstorm WarningDVNLee, Van Buren67 min
Jun 26, 8:14 PM CDTFlash Flood WarningDVNJefferson, Lee, Van Buren9 hr
Jun 26, 8:31 PM CDTSevere Thunderstorm WarningDVNDes Moines, Henry, Lee59 min
Jun 26, 9:37 PM CDTFlash Flood WarningDVNDes Moines, Lee9 hr
Jun 26, 10:16 PM CDTRiver Flood WarningDVNLee, Van Buren36 hr
Jun 26, 10:16 PM CDTRiver Flood WarningDVNLee4 days
Jun 26, 10:48 PM CDTSevere Thunderstorm WarningDVNBenton, Iowa, Johnson, Keokuk, Linn, Washington57 min
Jun 26, 11:35 PM CDTSevere Thunderstorm WarningDVNHenry, Jefferson, Van Buren, Washington55 min
Jun 27, 1:02 AM CDTSevere Thunderstorm WarningDVNLee58 min

Nearby

River Flood Warnings in Iowa, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.